Someone in my family has been using clonazepam for ten years, and over the course of this time he has gone from being a fun, nice, goofy guy to an angry, controlling, obnoxious guy, who gets into arguments with people everywhere he goes and constantly sends people rude e-mails. I was discussing his craziness with another family member and we started asking "When did he start being this way?" and realized it started a while after he got on the klonopin, and has gotten worse and worse, and we started wondering if klonpin might have been the cause. Does anyone else have any experience with this?
Yes, one of the known possible side effects of Klonopin is behavioral changes. It's quite possible that his doctor might need to adjust his dosage or think about trying him on some other medication. The only problem I foresee with all of this is convincing such a person that others have noticed this problem and that he needs to talk with his doctor about these changes. Good luck and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 10 answers
Posted 4 Jun 2013 • 2 answers
Posted 26 Jan 2014 • 6 answers
Posted 10 Sep 2014 • 2 answers
Posted 31 Oct 2015 • 2 answers